# SDR IPXA1B65770

- Difficulty date: March 27, 2011
- Submitted: March 28, 2011
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Engine: Ge CF680C2B1F
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: TS681682683
- Condition: Inoperative
- Location: Nr 3 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MSG DET FIRE/OHT 3.  REPLACED UPPER AFT LOOP ASSY (TS681), LOWER AFT LOOP ASSY (TS682) AND LOWER FWD LOOP ASSY (TS683) REF AMM 26-11-02-4.  OPS CHECK GOOD.
